all my lip did was be numb.. and huge..lol. i didnt relate it either as did the dr or pharmacist...until once i took the benadryl and the lip went down but in a hour i was completely hoarse. scared well....immensely is a nice word for it. the ER dr didnt want to, but gave me something like pred for it and it went away. then i knew, this is some reaction to something......and all i had taken was excedrin. yep.
i began reading, and i learned it could be salicylate sensivity. my cheek had swelled also,,,it would come on like in a second. and go away just as suddenly. quite weird. but it never itched at all.
i am too scared to try it again to see what happens...so i just wont take a thing kin to aspirin. asacol, pepto bismol, even the body rubs for joint pain. it is somehow connected to the body (again, immune system stuff) becoming sensitive and reacting to a amount of salicytate. each person who has this could react to a diff amount. i wont chance it.
like you, i am extremely afraid of it happening again. mine went on for months before i connected the dots to it. and people who are prone to angioedema also are sensitive to ace inhibitors like certain blood pressure meds also. do you take one of those?
this may not be what you have at all, but i wanted to give you another opinion in case, is all. i understand your fear so well,,,i have the panic attacks also. i relate to that so well...im so sorry you have them also. try to breathe, slowly , and ground yourself during them. like snap a rubber band or rub the arm of your chair...
the fire ants here in texas leave a spot, pus filled thing, nasty. and burn like heck. they can cause a reaction also...
best, best to you with this. i send you good vibes and calming prayers.